Turn on thread page Beta
    • Thread Starter
    Offline

    13
    ReputationRep:
    Ever since this spring I've been getting an itchy rash on my arms and legs after being in the sun. It's not heat rash because that would turn up in sweaty places lol, so I'm thinking maybe my skin's become allergic somehow after being covered up for so long? It does seem to have become more sensitive ever since I went on the Pill this year and so I was wondering if anyone else had experienced something similar, because I haven't had this before.

    Thankys
    Offline

    2
    ReputationRep:
    (Original post by pikaboo)
    Ever since this spring I've been getting an itchy rash on my arms and legs after being in the sun. It's not heat rash because that would turn up in sweaty places lol, so I'm thinking maybe my skin's become allergic somehow after being covered up for so long? It does seem to have become more sensitive ever since I went on the Pill this year and so I was wondering if anyone else had experienced something similar, because I haven't had this before.

    Thankys
    maybe it's necrotising faciitis.

    MB
    • Thread Starter
    Offline

    13
    ReputationRep:
    (Original post by musicboy)
    maybe it's necrotising faciitis.

    MB
    Somehow I very much doubt that. :rolleyes:
    • PS Reviewer
    Offline

    20
    ReputationRep:
    PS Reviewer
    Maybe it's urticaria! That's an itchy rash
    Offline

    3
    ReputationRep:
    Aaaah I had this a while ago - didn't think about it being my pill. The pharmacist and I in my local chemist decided it might be the shower gel I was using ... it was a bit more perfumed than I would usually go for but I was fine with it ... until a few weeks later when the sun decided to come out ... then I got my horrible rash ... so I changed my shower gel to something non-perfumed and slapped on the sun cream before I went out anywhere (which is always a good idea anyways!) and I've been fine *touchwood* ever since.
    Offline

    0
    ReputationRep:
    on the leaflet thingy that you get with the pill it says not to go on sunbeds and things. or at least mine does.
    • Thread Starter
    Offline

    13
    ReputationRep:
    I do moisturise but I stopped when I got the rashes, so it can't be that...and everything else I've been using since last year and had no problems then. I am very pale though, maybe being at a uni further north has made me extra sensitive :confused:
    Offline

    0
    ReputationRep:
    I have a sun allergy(well to somthing in the sun). i thought it could be suncream ect but i changed to make and it didnt help. it got really bad whilst i was abroud last year and i went to a hosp out there and they said that it was possible it was the sun, and gave me sum cream to take down the rash and sum tabs to take and sum v high spf suncream. it got better but the rash came back in the sun on a trip 2NYC earlier this year, so on gettin back i went to my Gp who told me to always use high SPF cream all the time and not go out w/o it. It is summin u can grow into so its possible u have grown into it.

    Ive never heard its related to the pill, but if ur worried y not see ur GP?
    • Thread Starter
    Offline

    13
    ReputationRep:
    Argh, I don't want to grow into it I've always been fine in the sun before, and it takes ages for me to even burn.
    I'll see my GP about it this week, meh.
    Offline

    0
    ReputationRep:
    Its not much fun, and apparently alot who grow into it, also grow outa it
 
 
 
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: June 14, 2005
The home of Results and Clearing

1,182

people online now

1,567,000

students helped last year
Poll
Do you want your parents to be with you when you collect your A-level results?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.